Constantly Varied Gear logo
Constantly Varied Gear logo

All articles

Discomfort While Taking Glow Up CollagenUpdated 22 days ago

Our body's stomach acids break down the collagen. It's possible you may experience some queasiness or a weighted feeling in your abdomen. 

This should pass relatively quickly as it's part of the digestive process.  

If you're ingesting too much protein without enough fiber and fluid you may also experience this discomfort.  

These could also be potential signs to take less or stay away from collagen altogether.  

We recommend that you consult with your doctor to rule out any interactions with medications or supplements already in your daily regimen.  

If you continue to experience this discomfort or no longer feel comfortable taking our Glow Up Collagen please discontinue use and reach out to us at [email protected] for further assistance.

  

More Questions?

Contact Us Here

Was this article helpful?
Yes
No